# SDR CALA2025031702865

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 129,807 hours, 20,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1013437301BBZ
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 48F EMERGENCY EXIT LIGHT DAMAGED REMOVED AND REPLACED DAMAGED LIGHT ASSEMBLY REF IFM 25-21-53.
